# SDR C8GA20060009

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 58,156 hours, 32,608 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1710
- Condition: Smoke
- Location: Cockpit
- Part time: 58,156 hours, 32,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURNING CRUISE OPERATION CREW EXPERIENCED SMOKE IN THE COCKPIT 139 NM FROM. DECLARED AN EMERGENCY AND PERFORMED EMERGENCY PROCEDURES, SMOKE DISAPPATED AND ORDOR FADED, AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT. INSPECTED AIRCRAFT FOR ELECTRICAL PROBLEMS, FOUND GASPER MOTOR TO BE AT FAULT. REMOVE AND REPLACED GASPER MOTOR OPS CHECK GOOD. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
